Asymptotic properties of the resolvent of an integral equation with a kernel depending only on the difference of variables
Doklady Akademii Nauk, Tome 168 (1966) no. 2, pp. 262-265
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_2_a2,
author = {M. A. Evgrafov},
title = {Asymptotic properties of the resolvent of an integral equation with a kernel depending only on the difference of variables},
journal = {Doklady Akademii Nauk},
pages = {262--265},
year = {1966},
volume = {168},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_2_a2/}
}
TY - JOUR AU - M. A. Evgrafov TI - Asymptotic properties of the resolvent of an integral equation with a kernel depending only on the difference of variables JO - Doklady Akademii Nauk PY - 1966 SP - 262 EP - 265 VL - 168 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1966_168_2_a2/ LA - ru ID - DAN_1966_168_2_a2 ER -
M. A. Evgrafov. Asymptotic properties of the resolvent of an integral equation with a kernel depending only on the difference of variables. Doklady Akademii Nauk, Tome 168 (1966) no. 2, pp. 262-265. http://geodesic.mathdoc.fr/item/DAN_1966_168_2_a2/